# SDR TWRA9540

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: 5880
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING EMERGENCY LIGHTS CHECK FOUND GALLEY STRIP BY L4 DOOR INOPERATIVE.  REMOVED AND REPLACED GALLEY EGRESS LIGHT STRIP BY L4 DOOR, OPS CHECK OK.  (W)
